# SDR DALA2021012200442

- Difficulty date: January 15, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Not Reported
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO COMPLY WITH EM 5311-01200.  CORRECTIVE ACTION: C/W 5311-01200 COLD WORKING AND REPLACEMENT OF SHEAR WEBS IN THE LT AFT CARGO COMPARTMENT, BETWEEN FR 50-FR 63.
